# SDR 2004UALA00297

- Difficulty date: March 30, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 39,038 hours, 27,423 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 787 STR 23L SHEAR TIE CRACKED AFT CARGO COMPARTMENT.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIES.
